# SDR DXTR20120322002

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 5,267 hours, 4,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: 6213021661310766
- Condition: Debonded
- Location: Zone 100
- Part time: 5,267 hours, 4,066 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB-53-13, 1 AREA OF BOND SEPARATION NOTED ON RT SIDE AT FS 90.20, FROM LOWER EDGE OF NOSE COMPARTMENT DOOR OPENING UP TO 14". C/W SB-53-13 R1-- FUSELAGE NOSE DRIP CAP REPAIR OF MARKED AREA IAW SB-53-13 R1.
